# SDR AUS20030664

- Difficulty date: July 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0510105193
- Condition: Broken
- Location: Te Flaps
- Part time: 6,018 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT FORWARD FLAP CONTROL BROKEN.
